# SDR AALA20170113038

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 68,826 hours, 11,049 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Rod
- Part number: 114T01151
- Condition: Faulty
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DFW-MIA FLIGHT. UNEVENTFUL LANDING IN MIA. LEADING EDGE FLAP/SLAT DISAGREE INDICATION. REMOVED AND REPLACED THE INBOARD NR 6 SLAT CONTROL ROD ASSEMBLY IAW AMM 27-81-01. OPERATIONAL CHECK GOOD.
